# SDR TSAA20141031044

- Difficulty date: August 21, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM CHORDS AT STATION 727 FROM RBL 20 - LBL 20.  REPAIRED IAW SRM 53-10-5.
